Alert archive / Tennessee / River Flood Warnings in 2014
River Flood Warning 8, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Feb 4, 2014, 8:37 PM CST for Dyer County, Gibson County, Obion County, Tennessee. It took effect at Feb 6, 2014, 6:00 PM CST. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2014, 8:37 PM CST (02:37 UTC)
- In effect from
- Feb 6, 2014, 6:00 PM CST
- Expired
- Feb 8, 2014, 12:00 AM CST
- In force
- 30 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dyer County, TN, Gibson County, TN, Obion County, TN
The radar
The Paducah radar (KPAH), 95 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Obion River near Obion (OBNT1).
- Action stage
- 29 ft
- Minor stage
- 34 ft
- Moderate stage
- 38.5 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07026040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
585
WGUS44 KMEG 050237
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
837 PM CST TUE FEB 4 2014
THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE OBION
RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
TNC045-053-131-060236-
/O.NEW.KMEG.FL.W.0008.140207T0600Z-140208T0600Z/
/OBNT1.1.ER.140207T0600Z.140207T0600Z.140208T0000Z.NO/
837 PM CST TUE FEB 4 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD WARNING FOR
THE OBION RIVER NEAR OBION
* FROM FRIDAY FEBRUARY 07 UNTIL FRIDAY FEBRUARY 07.
* AT 08 PM TUESDAY THE STAGE WAS...31.5 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 34.0 FEET FRIDAY FEBRUARY 07.
* FLOOD STAGE IS 34.0 FEET.
AT 34.0 FEET, FARM LAND NEAR THE RIVER IS FLOODED.
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$3 follow-up statements
435
WGUS84 KMEG 051555
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
955 AM CST WED FEB 5 2014
THE FLOOD WARNING CONTINUES FOR THE OBION RIVER AT OBION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
TNC045-053-131-061555-
/O.EXT.KMEG.FL.W.0008.140207T0000Z-140208T0000Z/
/OBNT1.1.ER.140207T0000Z.140207T0000Z.140207T1800Z.NO/
955 AM CST WED FEB 5 2014
THE FLOOD WARNING CONTINUES FOR
THE OBION RIVER NEAR OBION
* FROM THURSDAY FEBRUARY 6 UNTIL FRIDAY FEBRUARY 7.
* AT 9 AM WEDNESDAY THE STAGE WAS 31.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 34.0 FEET THURSDAY FEBRUARY 6.
* FLOOD STAGE IS 34.0 FEET.
* AT 34.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$265
WGUS84 KMEG 060244
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CST WED FEB 5 2014
THE FLOOD WARNING CONTINUES FOR THE OBION RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
TNC045-053-131-070244-
/O.CON.KMEG.FL.W.0008.140207T0000Z-140208T0000Z/
/OBNT1.1.ER.140207T0000Z.140207T0000Z.140207T1800Z.NO/
844 PM CST WED FEB 5 2014
THE FLOOD WARNING CONTINUES FOR
THE OBION RIVER NEAR OBION
* FROM THURSDAY FEBRUARY 06 UNTIL FRIDAY FEBRUARY 07.
* AT 08 PM WEDNESDAY THE STAGE WAS 32.1 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 34.0 FEET THURSDAY FEBRUARY 06.
* FLOOD STAGE IS 34.0 FEET.
* AT 34.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$167
WGUS84 KMEG 061514
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
914 AM CST THU FEB 6 2014
THE FLOOD WARNING HAS BEEN CANCELLED FOR THE OBION RIVER
AT OBION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
TNC045-053-131-061544-
/O.CAN.KMEG.FL.W.0008.000000T0000Z-140208T0000Z/
/OBNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
914 AM CST THU FEB 6 2014
FORECAST INFORMATION FOR
OBION RIVER NEAR OBION
* AT 9 AM THURSDAY THE STAGE WAS 32.5 FEET AND RISING.
* NO FLOODING IS CURRENTLY FORECAST ALTHOUGH IT IS EXPECTED RISE TO
JUST BELOW FLOOD STAGE.
* MAXIMUM FORECAST STAGE OF 33.5 FEET SATURDAY FEBRUARY 8.
* FLOOD STAGE IS 34.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 33.5 FEET SATURDAY FEBRUARY
8.
* AT 34.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED.
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 4, 5:43 PM CST, 2 hours 54 minutes earlier.
Area forecast discussion, Feb 4, 5:43 PM CST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
543 PM CST TUE FEB 4 2014
.UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 340 PM CST TUE FEB 4 2014/
DISCUSSION...
ACTIVE WINTER DAY OVER PORTIONS OF THE MIDSOUTH...WITH SIGNIFICANT
ICING UNDERWAY NORTH OF INTERSTATE 40... AND OVER THE MS RIVER
DELTA SOUTHWEST OF MEMPHIS.
AT MIDAFTERNOON... GOES WATER VAPOR IMAGERY SHOWED A CLOSED UPPER
LOW OVER KS...LIFTING NORTHEAST. A DRYSLOT WAS EVIDENT...EXTENDING
ACROSS TX...NORTHEAST INTO THE WESTERN OZARK PLATEAU. KLZK RADAR
SHOWED THE BACK EDGE OF PRECIPITATION NEAR LITTLE ROCK. THIS
PRECIPITATION WAS OF LOWER INTENSITY THAN WHAT WAS OCCURRING FURTHER
EAST TOWARD MEMPHIS. THIS MAIN BAND OF PRECIP...ALONG THE MS RIVER
AND SUPPORTED BY AN ELEVATED WARM CONVEYOR BELT...WAS ORIENTED
RIGHT ALONG THE 0C SURFACE ISOTHERM. THE ADVERTISED WARM UP INTO
THE UPPER 30S BY NAM SURFACE PROGS AND BY GFS/NAM MOS GUIDANCE
FAILED TO MATERIALIZE... DESPITE RELATIVELY HIGH WET BULB ZEROS.
SUFFICIENT ICING HAD OCCURRED OVER WESTERN AND NORTHERN SHELBY
COUNTY TO DOWN TREE LIMBS AND INTERRUPT POWER. SEE LATEST LSR
PRODUCT FOR COMPLETE LIST OF ICE DAMAGE REPORTS.
FOR THE EARLY EVENING...INCLUDING RUSH HOUR. HEAVIER RAIN WILL
LIFT EAST OF THE METRO...WITH TEMPS HOVERING NEAR FREEZING.
TRAVEL CONDITIONS WILL REMAIN ON THE EDGE OF PASSABLE AND
HAZARDOUS. TEMPS IN MEMPHIS SHOULD FALL BELOW FREEZING FOR GOOD
BY 7 TO 8 PM...WITH PRECIP ENDING DURING THAT PERIOD.
HAVE EXTENDED WINTER WEATHER HEADLINES THROUGH MIDNIGHT OVER ALL
BUT NORTHEAST AR... WHICH RUNS THROUGH 8 PM. BASED ON PRECIP
TRENDS...THESE HEADLINES MAY BE CANCELLED EARLY. SLICK ROADWAYS
WILL PERSIST INTO THE OVERNIGHT.
FEW CHANGES FOR THE MID AND LATTER PORTION OF THE WORKWEEK.
MODIFIED ARCTIC AIR OVER THE CENTRAL MS RIVER VALLEY WILL SETTLE
INTO THE MIDSOUTH...KEEPING DAYTIME TEMPS 25 TO 30 DEGREES BELOW
DAYTIME NORMAL MAX TEMPS.
12Z GFS AND ECMWF WERE WEAKER WITH THE UPCOMING WEEKEND SYSTEM...
SHOWING MORE OF FAST MOVING OPEN WAVE. THERMAL PROFILES STILL
FAVORABLE FOR SNOW...BUT AMOUNTS AND COVERAGE WILL BE MORE LIMITED
THAN IT APPEARED EARLIER. WEEKEND TEMPS REMAIN WELL BELOW NORMAL.
PWB
&&
.AVIATION...
00Z TAF CYCLE
IFR/LIFR CONDITIONS EXPECTED TO CONTINUE DURING THE FIRST HALF OF
THE TAF PERIOD WITH RAIN...MODERATE TO HEAVY AT TIMES...SLOWLY
COMING TO END FROM WEST TO EAST THIS EVENING. TEMPERATURES STILL
EXPECTED TO DROP TO BELOW FREEZING AT MEM...MKL LATE THIS
EVENING...WITH MODERATE CONFIDENCE THAT PATCHY FREEZING DRIZZLE
WILL DEVELOP. WHERE AS JBR...ALREADY BELOW FREEZING...MAY SEE AN
OCCASIONAL LIGHT SNOW AND ICE PELLETS EARLY THIS EVENING. WINDS
WILL BE LIGHT AND SLOWLY BACK FROM THE NORTHEAST TO MORE WESTERLY.
THE LATTER HALF OF THE PERIOD CIGS WILL LIFT TO MVFR AND
BRIEFLY VFR AT JBR AND MEM LATE AS DRIER AIR WORKS IN. NORTHWEST
WINDS WILL INCREASE TO 12-14 KTS...GUSTING TO AROUND 20 KTS.
JAB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 27 34 16 24 / 70 10 0 10
MKL 27 33 17 24 / 80 10 0 10
JBR 23 30 12 17 / 40 10 0 20
TUP 33 39 22 36 / 100 10 0 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER STORM WARNING UNTIL 8 PM CST THIS EVENING FOR CLAY-
CRAIGHEAD-GREENE-LAWRENCE-RANDOLPH.
WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR CRITTENDEN-
CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST. FRANCIS.
MO...WINTER STORM WARNING UNTIL 8 PM CST THIS EVENING FOR DUNKLIN.
WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR PEMISCOT.
MS...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR COAHOMA-
DESOTO-TUNICA.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR BENTON MS-
MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE.
TN...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR CARROLL-
CROCKETT-DYER-FAYETTE-GIBSON-HAYWOOD-HENRY-LAKE-LAUDERDALE-
OBION-SHELBY-TIPTON-WEAKLEY.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CHESTER-
HARDEMAN-HENDERSON-MADISON.
&&Hazardous weather outlook, Feb 4, 8:33 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 833 PM CST TUE FEB 4 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-060245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 833 PM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A WINTER STORM WARNING REMAINS IN EFFECT THROUGH MIDNIGHT FOR PORTIONS OF NORTHWEST TENNESSEE WHERE SIGNIFICANT ICING WILL CONTINUE. ACROSS THE REMAINDER OF WEST TENNESSEE...EAST AND NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST MISSISSIPPI...TEMPERATURES WILL SLOWLY FALL THIS EVENING WITH MOST LOCATIONS DROPPING BELOW FREEZING AFTER MIDNIGHT. FREEZING DRIZZLE MAY REDEVELOP ACROSS THESE AREAS AND MAY RESULT IN ICY ROADWAYS LATE TONIGHT INTO WEDNESDAY MORNING. ELEVATED ROAD SURFACES SUCH AS BRIDGES AND OVERPASSES WILL BE MOST SUSCEPTIBLE TO ICING. FLASH FLOODING WILL BE POSSIBLE THIS EVENING ACROSS PORTIONS OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FREEZING DRIZZLE MAY CONTINUE INTO WEDNESDAY MORNING AND MAY RESULT IN ICY SPOTS ON BRIDGES AND OVERPASSES ACROSS WEST TENNESSEE...EAST AND NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST MISSISSIPPI. STRONG AND GUSTY NORTHWEST WINDS WILL DEVELOP ON WEDNESDAY. IN AREAS WHERE SIGNIFICANT ICE HAS ACCUMULATED...THESE WINDS MAY BE STRONG ENOUGH TO DOWN ADDITIONAL TREES AND POWER LINES. ADDITIONAL POWER OUTAGES WILL BE POSSIBLE IN THESE AREAS. ADDITIONAL CHANCES FOR WINTER WEATHER WILL BE POSSIBLE LATER THIS WEEK INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY WINTER WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS. JLH
In the hours before
Local storm report, Feb 4, 5:31 PM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
531 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM FLOOD GREENFIELD 36.16N 88.80W
02/04/2014 WEAKLEY TN PUBLIC
ROADS FLOODED AROUND GREENFIELD...TENNESSEE.
&&
TLSJR/PJBLocal storm report, Feb 4, 5:52 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
552 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM FLOOD JACKSON 35.63N 88.83W
02/04/2014 MADISON TN TRAINED SPOTTER
ASHPORT ROAD FLOODED NEAR 45 BYPASS.
&&
TLSJR/PJBLocal storm report, Feb 4, 6:06 PM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
606 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM FLASH FLOOD RIPLEY 34.73N 88.94W
02/04/2014 TIPPAH MS PUBLIC
ROAD NEAR HWY 15 FLOODED.
&&
TLSJR/PJBLocal storm report, Feb 4, 6:28 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
628 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM FLASH FLOOD 5 NW JACKSON 35.68N 88.89W
02/04/2014 MADISON TN FIRE DEPT/RESCUE
FLOODING OF ROAD AND YARDS. ROAD IS NOW CLOSED.
&&
TLSJR/PJBLocal storm report, Feb 4, 7:32 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
732 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM FLASH FLOOD JACKSON 35.63N 88.83W
02/04/2014 MADISON TN FIRE DEPT/RESCUE
OLD MEDINA ROAD AT COOPER ANDERSON ROAD CLOSED DUE TO
FLOODING
&&
JPMLocal storm report, Feb 4, 7:46 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM ICE STORM CLARKTON 36.45N 89.97W
02/04/2014 DUNKLIN MO TRAINED SPOTTER
ROADS ARE VERY SLICK AND SERVAL ELECTRICAL TRANSFORMERS
HAVE BLOWN
&&
JPMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 6:15 PM CST | Flash Flood Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy, Madison | 4 hr |
| Feb 4, 8:29 PM CST | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 9 days |
| Feb 4, 8:35 PM CST | River Flood Warning | MEG | Obion, Weakley | 26 hr |
| Feb 4, 8:38 PM CST | River Flood Warning | MEG | Madison | 11 hr |
| Feb 4, 8:39 PM CST | River Flood Warning | MEG | Fayette, Shelby | 10 hr |
| Feb 5, 9:40 AM CST | River Flood Warning | MEG | Madison | 59 hr |
| Feb 5, 3:22 PM CST | Wind Chill Advisory | MEG | Dyer, Lake, Lauderdale, Obion | 19 hr |
Nearby
River Flood Warnings in Tennessee, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.